# SDR IXXA090042O

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 88,677 hours, 36,981 cycles
- Engine: Ge CFM56*
- Engine time: 38,715 hours, 10,228 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Nr 4 Engine
- Part time: 38,715 hours, 10,228 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NR 4 ENG WOULD NOT MAKE PWR.  ONCE AIRBORNE HAD TO PUSH THROTTLE PAST OTHER THROTTLES NR 4 EGT WENT TO 907 DEGREE. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX INSPECTED NR 4 ENG AND FOUND VSV'S AND VBV OUT OF RIG.  MX ACCOMPLISHED VSV'S AND VBV'S RIGGING. OPS CHECK GOOD IAW MM 75-32-00, 73-21-00, AND ATI ERH 70.01.1.  ACFT WAS RETURNED TO SERVICE.
